# SDR IPXA2021092374181

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 20,264 hours, 11,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ALOUD SQUEAL HEARD FROM FORWARD ENTRY DOOR FROM 17,500 THROUGH CRUISE ALTITUDE CABIN PRESSURE NORMAL.FOUND CUT IN DOOR SEAL AFT LOWER CORNER APPROX 1" IN LENGTH REPAIRED CUT PER EO A300 5210 20334C.
